# SDR AALA20161028005

- Difficulty date: October 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 79,560 hours, 43,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22176
- Condition: Failed
- Location: Cabin
- Part time: 14,713 hours, 3,843 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY ESCAPE PATH MARKING BATTERY PACK AB5-3 FAILED TEST.  REMOVED AND REPLACED BATTERY PACK IAW AMM 33-60-98.  OPERATIONAL CHECK GOOD.
